H\"older estimates for $\bar\partial$ in analytic polyhedra
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 495-503
Printed September 1, 2002
Hong Rae Cho
Andong National University
Abstract : We consider H\"older estimates for $\bar\partial$ in analytic polyhedra. In the case of dimension 2, it preserves exact H\"older regularity, and it maps bounded $(0,1)$-forms into BMO with respect to volume measure.
Keywords : Holder estimates for $\overline\partial$, analytic polyhedron
MSC numbers : 32A26
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd